# SDR SWAA2024011138981

- Difficulty date: January 8, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8790Q
- Make and model: Boeing 737-8
- Aircraft serial: 67773
- Aircraft time: 3,424 hours, 1,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOP.<[01] OK TO CONTINUE PER MEL: 25-64-02A SP#1. AUTHORIZATION# 174470.;[02] REPLACED FWD FA FLASHLIGHT BATTERY PER AMM 25-64-00. THIS CLEARS MEL.
